# SDR F3LA2009101900208

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 16,687 hours, 8,214 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED THAT FLOOR PANEL 262FF WAS CORRODED BEYOND ALLOWABLE LIMITS. MX REMOVED AND REPLACED THE FLOOR PANEL IAW C-CHECK TASK CARD.
